MAUDE Adverse Event Report: ABBOTT MEDICAL ENTRANT VR; NO MATCH

ABBOTT MEDICAL ENTRANT VR; NO MATCH
Model Number CDVRA300Q
Medical Device Problem Codes Connection Problem (2900); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
During implant procedure, the right ventricular (rv) lead was difficult to be inserted in the rv port of the header of the device.The rv lead was attached but the impedance was not detectable.The rv lead was removed and attempted to be reattached to the header of the device, but this was not successful.The device was not implanted, and a new device was successfully implanted to resolve this event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of failure to connect was not confirmed.The reported event of impedance problem was not confirmed.The device was above elective replacement indicator (eri) upon receipt.Analysis of the device header found no anomaly contributing to reported events.Functional testing was performed, and device was within normal range of operation.

Brand Name
ENTRANT VR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24844074
Report Number2017865-2026-07350
Device Sequence Number15685089
Product Code NIK
UDI-Device Identifier05415067032836
UDI-Public(01)05415067032836(10)P000242131(17)270930
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDVRA300Q
Device Catalogue NumberCDVRA300Q
Device Lot NumberP000242131
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR.
Patient SexUnknown